# SDR SWIA201439102

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 29,505 hours, 24,738 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE LIGHTS INOPERATIVE.  SECURED LOOSE CONNECTOR ON FLOOR EMERGENCY LIGHT BY ROW 9CD.  FLOOR LEVEL EMERGENCY LIGHTS OPS CHECKED GOOD.
